Jang, Leechae, and Kim, Taekyun. "On the distribution of the -Euler polynomials and the -Genocchi polynomials of higher order.." Journal of Inequalities and Applications [electronic only] 2008 (2008): Article ID 723615, 9 p.-Article ID 723615, 9 p.. <http://eudml.org/doc/130343>.
@article{Jang2008, author = {Jang, Leechae, Kim, Taekyun}, journal = {Journal of Inequalities and Applications [electronic only]}, keywords = {Euler numbers; Bernoulli numbers; -adic numbers; -Euler and -Genocchi polynomials; -distribution; generating functions; -adic numbers; -Euler and -Genocchi polynomials; -distribution}, language = {eng}, pages = {Article ID 723615, 9 p.-Article ID 723615, 9 p.}, publisher = {Springer International Publishing}, title = {On the distribution of the -Euler polynomials and the -Genocchi polynomials of higher order.}, url = {http://eudml.org/doc/130343}, volume = {2008}, year = {2008}, }
TY - JOUR AU - Jang, Leechae AU - Kim, Taekyun TI - On the distribution of the -Euler polynomials and the -Genocchi polynomials of higher order. JO - Journal of Inequalities and Applications [electronic only] PY - 2008 PB - Springer International Publishing VL - 2008 SP - Article ID 723615, 9 p. EP - Article ID 723615, 9 p. LA - eng KW - Euler numbers; Bernoulli numbers; -adic numbers; -Euler and -Genocchi polynomials; -distribution; generating functions; -adic numbers; -Euler and -Genocchi polynomials; -distribution UR - http://eudml.org/doc/130343 ER -